# SDR ASAA2023110946113

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N990AK
- Make and model: Boeing 737-9
- Aircraft serial: 67424
- Aircraft time: 519 hours, 157 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG BLEED LIGHT CAME ON AT SHUT DOWN,. GROUNDED - YES. OMF SHOWS MAINT MSG 36-00150 ON LAST FLT LEG, PERFORMED IFIM 36-00-00-810-836, BLEED LIGHT EXTINGUISHED, OMF EXISTING FAULT CHAPTER 36 NOT PRESENT, NO HISTORY LAST 60 DAYS.
